# SDR FDEA201608313097

- Difficulty date: August 31, 2016
- Submitted: September 6, 2016
- Operation: Air carrier
- Aircraft: N396FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46630
- Aircraft time: 85,800 hours, 35,947 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: WSP0711543
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: STA 1902-1967 CEILING, CENTERLINE SEAT TRACK UNDERSIDE HAS EXFOLIATION CORROSION AROUND SEVERAL NUTPLATES.  AREAS MARKED, 2016-08-31.  R & R FLOOR SUPPORT DUE TO CORROSION OUT OF LIMITS, PN: WSP0711-543 IAW SR DWG 10510131, INSTALLED FASTENERS IN REF TO SRM 51-31-01, FIG 1, VOL 2.
